Alert archive / North Dakota / Wind Advisories in 2015
Wind Advisory 17, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind advisory at Oct 28, 2015, 4:04 AM CDT for 17 counties in North Dakota; 6 counties in Minnesota. It took effect at Oct 28, 2015, 10:00 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2015, 4:04 AM CDT (09:04 UTC)
- In effect from
- Oct 28, 2015, 10:00 AM CDT
- Expired
- Oct 28, 2015, 11:32 PM CDT
- In force
- 14 hr
- Issued by
- NWS Grand Forks, ND
All 23 counties
Clay County, MN, Kittson County, MN, Marshall County, MN, Norman County, MN, Polk County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 24 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.1 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -87 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
421 WWUS73 KFGF 280904 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 404 AM CDT WED OCT 28 2015 NDZ006-007-014-015-024-026-028-038-049-052-054-290000- /O.NEW.KFGF.WI.Y.0017.151028T1500Z-151029T0000Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-RANSOM- SARGENT-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...NEW ROCKFORD... LAKOTA...MCVILLE...ANETA...TOLNA...COOPERSTOWN...VALLEY CITY... LISBON...ENDERLIN...GWINNER...MILNOR...FORMAN...RUTLAND... EDINBURG...ADAMS...LANKIN 404 AM CDT WED OCT 28 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. * WINDS...NORTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL INCREASE LATE THIS MORNING AND CONTINUE THROUGH THIS AFTERNOON. * IMPACTS...WAVES OF 4 TO 6 FEET MAY BE GENERATED IN THE DEVILS LAKE BASIN AND RESULT IN ROADBED EROSION IN SUSCEPTIBLE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JR
4 follow-up statements
509 WWUS73 KFGF 281446 AAA NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND...UPDATED ISSUED BY NATIONAL WEATHER SERVICE DULUTH MN 946 AM CDT WED OCT 28 2015 DEFAULT OVERVIEW SECTION NDZ006-007-014-015-024-026-028-038-049-052-054-282130- /O.CON.KFGF.WI.Y.0017.151028T1500Z-151029T0000Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-RANSOM- SARGENT-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...NEW ROCKFORD... LAKOTA...MCVILLE...ANETA...TOLNA...COOPERSTOWN...VALLEY CITY... LISBON...ENDERLIN...GWINNER...MILNOR...FORMAN...RUTLAND... EDINBURG...ADAMS...LANKIN 946 AM CDT WED OCT 28 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * SUSTAINED WINDS...NORTHWEST 25 TO 30 MPH. * WIND GUSTS...40 TO 45 MPH. * TIMING...THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING...SLOWLY DIMINISHING TONIGHT. * IMPACTS...WAVES OF 4 TO 6 FEET MAY BE GENERATED ALONG LEE-SIDE SHORELINES OF DEVILS LAKE...AND COULD RESULT IN ROADBED EROSION IN SUSCEPTIBLE AREAS. TRAVEL FOR HIGH PROFILE VEHICLES MAY BECOME HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
614 WWUS73 KFGF 282005 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 305 PM CDT WED OCT 28 2015 DEFAULT OVERVIEW SECTION MNZ001>004-007-029-NDZ008-016-027-029-030-039-053-290600- /O.EXB.KFGF.WI.Y.0017.151028T2300Z-151029T0600Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-PEMBINA- EASTERN WALSH COUNTY-GRAND FORKS-STEELE-TRAILL-CASS-RICHLAND- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...WARREN...STEPHEN...ARGYLE...BRECKENRIDGE...CAVALIER... WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...GRAFTON... PARK RIVER...GRAND FORKS...FINLEY...HOPE...MAYVILLE...HILLSBORO... HATTON...PORTLAND...FARGO...WAHPETON 305 PM CDT WED OCT 28 2015 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT THURSDAY. * SUSTAINED WINDS...NORTHWEST 25 TO 35 MPH. * WIND GUSTS...40 TO 45 MPH. * TIMING...THE STRONGEST WINDS ARE EXPECTED LATE THIS AFTERNOON AND EVENING EVENING...SLOWLY DIMINISHING OVERNIGHT. * IMPACTS...TRAVEL FOR HIGH PROFILE VEHICLES MAY BECOME HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ006-007-014-015-024-026-028-038-049-052-054-290000- /O.CON.KFGF.WI.Y.0017.000000T0000Z-151029T0000Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-RANSOM- SARGENT-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...NEW ROCKFORD... LAKOTA...MCVILLE...ANETA...TOLNA...COOPERSTOWN...VALLEY CITY... LISBON...ENDERLIN...GWINNER...MILNOR...FORMAN...RUTLAND... EDINBURG...ADAMS...LANKIN 305 PM CDT WED OCT 28 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * SUSTAINED WINDS...NORTHWEST 25 TO 35 MPH. * WIND GUSTS...40 TO 45 MPH. * TIMING...THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING...SLOWLY DIMINISHING TONIGHT. * IMPACTS...WAVES OF 4 TO 6 FEET MAY BE GENERATED ALONG LEE-SIDE SHORELINES OF DEVILS LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DTR
615 WWUS73 KFGF 282359 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 659 PM CDT WED OCT 28 2015 NDZ006-007-014-015-024-026-028-038-049-052-054-290100- /O.EXP.KFGF.WI.Y.0017.000000T0000Z-151029T0000Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-RANSOM- SARGENT-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...NEW ROCKFORD... LAKOTA...MCVILLE...ANETA...TOLNA...COOPERSTOWN...VALLEY CITY... LISBON...ENDERLIN...GWINNER...MILNOR...FORMAN...RUTLAND... EDINBURG...ADAMS...LANKIN 659 PM CDT WED OCT 28 2015 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... NORTHWEST WINDS WILL REMAIN GUSTY OVERNIGHT...BUT BELOW ADVISORY CRITERIA. $$ MNZ001>004-007-029-NDZ008-016-027-029-030-039-053-290600- /O.CON.KFGF.WI.Y.0017.000000T0000Z-151029T0600Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-PEMBINA- EASTERN WALSH COUNTY-GRAND FORKS-STEELE-TRAILL-CASS-RICHLAND- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...WARREN...STEPHEN...ARGYLE...BRECKENRIDGE...CAVALIER... WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...GRAFTON... PARK RIVER...GRAND FORKS...FINLEY...HOPE...MAYVILLE...HILLSBORO... HATTON...PORTLAND...FARGO...WAHPETON 659 PM CDT WED OCT 28 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * SUSTAINED WINDS...NORTHWEST 25 TO 35 MPH. * WIND GUSTS...40 TO 45 MPH. * TIMING...THE STRONGEST WINDS ARE EXPECTED THIS EVENING...SLOWLY DIMINISHING OVERNIGHT. * IMPACTS...TRAVEL FOR HIGH PROFILE VEHICLES MAY BECOME HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
365 WWUS73 KFGF 290432 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1132 PM CDT WED OCT 28 2015 MNZ001>004-007-029-NDZ008-016-027-029-030-039-053-290545- /O.CAN.KFGF.WI.Y.0017.000000T0000Z-151029T0600Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-PEMBINA- EASTERN WALSH COUNTY-GRAND FORKS-STEELE-TRAILL-CASS-RICHLAND- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...WARREN...STEPHEN...ARGYLE...BRECKENRIDGE...CAVALIER... WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...GRAFTON... PARK RIVER...GRAND FORKS...FINLEY...HOPE...MAYVILLE...HILLSBORO... HATTON...PORTLAND...FARGO...WAHPETON 1132 PM CDT WED OCT 28 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Oct 28, 3:40 AM CDT, 24 minutes earlier.
Area forecast discussion, Oct 28, 3:40 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 340 AM CDT WED OCT 28 2015 .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 340 AM CDT WED OCT 28 2015 PRECIP TYPES AND IF WE GET ANY ACCUMULATING SNOW IS THE MAIN FORECAST HEADACHE FOR THE SHORT TERM...ALONG WITH WINDS. SOME LIGHT BANDS OF PRECIP CONTINUE OVER MAINLY OUR EASTERN COUNTIES...AND SHORT RANGE MODELS HAVE THIS INTENSIFYING OVER OUR FAR EASTERN TIER AS THE UPPER LOW CURRENTLY DIGGING INTO THE WESTERN DAKOTAS MOVES FURTHER SOUTHEAST. THE WESTERN COUNTIES HAVE BEEN SEEING TEMPS DROP ENOUGH TO SUPPORT SOME SNOW MIXING IN THIS MORNING...BUT COVERAGE AND AMOUNTS IN THAT AREA WILL BE FAIRLY LIMITED AND THINK THE EASTERN COUNTIES WILL STAY WARM ENOUGH FOR RAIN THROUGH MUCH OF THE MORNING. THE COLD FRONT WILL BE BRINGING TEMPS DOWN THROUGH MID DAY...BUT WITH WARM AIR WRAPPING AROUND THE BACKSIDE OF THE LOW TONIGHT...MOST MODEL SOLUTIONS HAVE TEMPS ACTUALLY STEADY OR RISING. MODEL SOUNDINGS IN THE EASTERN CWA HAVE LOW LEVEL TEMPS GETTING COLD ENOUGH FOR SNOW FOR A BRIEF PERIOD IN THE LATE AFTERNOON AND EVENING...BUT WITH MARGINAL TEMPS AND WARM GROUND...THINK THAT WE WILL SEE AT MOST A FEW TENTHS OF ACCUMULATION ON GRASSY AREAS. THE SFC PRESSURE GRADIENT WILL INCREASE THROUGHOUT THE DAY AS THE LOW DEEPENS OVER THE UPPER PENINSULA OF MI. SOME OF THE SHORT RANGE GUIDANCE HAS OUR WESTERN COUNTIES REACHING WIND ADVISORY CRITERIA...ALTHOUGH THE MODEL BLENDS SMOOTH OUT THE HIGHER WINDS. GIVEN THE TENDENCY OF MODEL BLENDS TO BE TOO SLOW WITH WINDS AND TO AGREE WITH NEIGHBORS...LEANED TOWARDS THE WINDIER SOLUTION AND WILL INCLUDE A WIND ADVISORY FOR OUR WESTERN COUNTIES THE PRECIP WILL TAPER OFF QUICKLY LATE TONIGHT AND INTO THURSDAY MORNING AS HIGH PRESSURE BUILDS IN AND WE GET SOME BRIEF RIDGING BETWEEN SYSTEMS. 850MB TEMPS WILL REMAIN FAIRLY COOL AND THERE SHOULD STILL BE A FAIR AMOUNT OF CLOUD COVER WITH CONVECTIVE TEMPS IN THE 40S. HAVE HIGHS ONLY A FEW DEGREES WARMER THAN TODAY IN THE LOW TO MID 40S. .LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY) ISSUED AT 340 AM CDT WED OCT 28 2015 THURSDAY NIGHT THROUGH FRIDAY NIGHT...ANOTHER SPLIT TROUGH APPROACHES THE PLAINS DURING THE PERIOD...AND MODELS HAVE CONTINUED TO BE INCONSISTENT ON A BAND OF PRECIP FROM A SOUTHERN BRANCH SHORTWAVE ACROSS OUR SOUTHEASTERN COUNTIES FRIDAY NIGHT. THE NAM HAS THE BAND A BIT FURTHER WEST...WHILE THE GFS KEEPS IT WELL TO OUR SOUTH AND EAST AND THE ECMWF IS IN BETWEEN. FOR NOW KEPT ONLY SOME VERY LOW POPS IN OUR SOUTHEASTERN COUNTIES FOR FRIDAY NIGHT AND WILL ADJUST AS NEEDED. TEMPS WILL BE RECOVERING BACK TO NEAR SEASONAL AVERAGES. FOR SATURDAY THROUGH TUESDAY...MODELS IN DECENT AGREEMENT IN TRACKING A SHORT WAVE THROUGH THE AREA ON SATURDAY. THE SFC LOW STAYS IN SOUTHERN CANADA AND THEREFORE THE BETTER PCPN CHANCES SHOULD STAY OVER THE NORTHERN FA. ON ITS HEELS ANOTHER PIECE OF ENERGY SCOOTS ALONG THE CANADIAN BORDER ON SUNDAY WHICH MAY BRING MORE LIGHT RAIN TO THIS AREA. HOWEVER THIS SECOND ONE LOOKS WEAKER AT THIS POINT. FLOW SHIFTS MORE TO THE SW FOR MON/TUE AS A TROUGH DIGS OVER THE SW STATES. QUITE A BIT MORE UNCERTAINTY DEVELOPS BY THIS TIME BUT FOR THE MOST PART SHOULD NOT HAVE MUCH PCPN. TEMPS CONTINUE TO LOOK MILD. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1136 PM CDT TUE OCT 27 2015 CIGS THE MAIN CHALLENGE THIS FORECAST PERIOD. COLD FRONT MOVING INTO THE VALLEY WITH GUSTY NW WINDS IN ITS WAKE. CIGS PRIMARILY VFR/MVFR WITH LOWEST CIGS WEST OF THE VALLEY. BEST POTENTIAL FOR IFR CIGS WILL BE EAST OF THE VALLEY LATER TONIGHT AND TOMORROW AS RAIN AREA LIFTS NORTH AND EAST. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && SHORT TERM...JR LONG TERM...GODON AVIATION...VOELKER
Hazardous weather outlook, Oct 27, 5:21 AM CDT, 22 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 521 AM CDT TUE OCT 27 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-281030- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 521 AM CDT TUE OCT 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT GUSTY NORTHWEST WINDS WILL ARRIVE IN THE DEVILS LAKE REGION LATER TONIGHT AFTER A COLD FRONT PASSES THROUGH. SOME LIGHT SNOW MAY ALSO MIX IN WITH THE LIGHT RAIN AFTER MIDNIGHT. HOWEVER NO ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE GUSTY NORTHWEST WINDS WILL REMAIN OVER THE AREA WEDNESDAY INTO WEDNESDAY NIGHT. WITH THE COOL TEMPERATURES IN PLACE...SOME LIGHT SNOW MAY ALSO MIX IN WITH THE LIGHT RAIN AT TIMES. A DUSTING OF SNOW ACCUMULATION IS POSSIBLE MAINLY ACROSS PORTIONS OF NORTHWEST MINNESOTA. THE RAIN OR SNOW MIX MAY CONTINUE AROUND THE LAKE OF THE WOODS REGION INTO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Wind Advisories in North Dakota, 2015Wind Advisories in Minnesota, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.